When I was 16 I started taking the BC depo provera and was on it for about 10 years then decided to stop. I didn't have periods while on depo but they eventually returned to normal and ran like clock work. Last year I started having problems with pelvic pain, painful intercourse, bad menstrual cramps, low back pain, and flu like feelings at certain points during my cycle. I saw the gyno in April this year and had a pap and pelvic exam and even a pelvic and abdominal ultra sound. Everything came back normal and the Dr. suggested I try birth control to relieve the bothersome symptoms associated with my period. So that is when I went back on Deop and things seemed to get better. However I had my last shot on Oct. 31 and have been noticing that my pelvic pain, cramps, painful intercourse, and low back aches are returning. Now on top of that I've recently experience night sweats every night, and bouts of hot flashes and cold chills. The night sweats could be due to having the furnace on but my husband doesn't wake all sweaty so I'm not sure about that theory. I wake up and my clothes are soaked and I'm freezing from the sweat evaporating off my body.